Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: injection site

  1. #1
    Merc.. is offline Steroidpedia
    Join Date
    Oct 2005
    Posts
    8,496
    Blog Entries
    4

    injection site

    Hi, Using ultra test 250. Doing a delt shot I get a little rash all around inject site. It looks like about 15 little dots( almost looks like marks from a needle. Looks like I took 15 shots) . They then get little scabs on them. I use single esters usally and never saw this shit before . Not anything to worrie about but what could it be? It almost seems like the test is seeping out of skin and leaving this rash. Sounds crazy I know but could it be possible? Any advise of what this could be?? Thanks

  2. #2
    Merc.. is offline Steroidpedia
    Join Date
    Oct 2005
    Posts
    8,496
    Blog Entries
    4
    Trying to figure out what can be doing this anyone has any advise???

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •